# SDR IPXA11565184

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 719
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR SEAT TRACK FLANGE HAS CORROSION AT STA 719, LBL 1.  VALIDATED REPAIR IAW SRM 53-00-52-1A-1, FIG 101 AND 53-30-52-01.   REMOVED CORROSION 1" X 1.73" X .067" ORIGINAL THK .070+.02-.00", REMOVED .023" REMAINING THK .067" AT STA 719, LBL 1 ON SEAT TRACK FLANGE IAW 51-00-52-1A1 ALODINED, PRIMED AND PAINTED IAW SRM 51-20-01-0G.
